MathSciNet Relay Station
MathSciNet bibliographic data
MR386098 62E15 (15A15)
Good, I. J. A new formula for cumulants. Math. Proc. Cambridge Philos. Soc. 78 (1975), no. 2, 333–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement